RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 47, Issue 5  


On spectral properties of operators with a shift
A. B. Antonevich, A. V. Lebedev
915
Classification of $H^2$-functions according to the degree of their cyclicity
V. I. Vasyunin, N. K. Nikol'skii
942
Questions of convergence, duality, and averaging for functionals of the calculus of variations
V. V. Zhikov
961
Pseudodifferential operators and a canonical operator in general symplectic manifolds
M. V. Karasev, V. P. Maslov
999
An algebra of singular integral operators with piecewise-continuous coefficients and a piecewise-smooth shift on a composite contour
Yu. I. Karlovich, V. G. Kravchenko
1030
Approximation in the mean of classes of differentiable functions by algebraic polynomials
V. A. Kofanov
1078
An estimate of the variation of a normal parameter of a chain on a pseudoconvex surface
N. G. Kruzhilin
1091
On a sufficient condition for integrability of the banach indicatrix of a smooth mapping
S. A. Gulevich
1114
Real plane curves of degrees 7 and 8: new prohibitions
O. Ya. Viro
1135
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019